Received Aug 8, 2025
| Type | Name | Manufacturer | Dose | Lot | Route / Site |
|---|---|---|---|---|---|
| TDAP | TDAP (ADACEL) | SANOFI PASTEUR | 4 | U7983AA | IM / LA |
She had TDAP vaccine 8/14/25, then subsequently seen the following day 8/15 in quick care for syncopal episode, then subsequently in the ED that same day for seizures. She was admitted to the hospital and has been managed with neurology for epilepsy since then. Dad is unsure if incident was reported through the vaccine adverse events system at the time of the event, but would like to make sure it is.
none
none
None
Levetiracetam
EEG ON 8/15/24: This is an abnormal routine awake and drowsy EEG due to: Recurrent generalized epileptiform discharges. Recurrent focal discharges over the frontal regions, with a broad field over the centro-temporal regions. Hyperventilation triggered two events lasting 7 to 10 seconds, without clear symptoms. CT of head 8/15/24: Mild left parietal scalp hematoma. No intracranial abnormality noted. US abdomen 8/18/24: Within normal limits. MRI Brain 9/25/24 & 10/6/24: Negative examination